Alert archive / Michigan / River Flood Warnings in 2011

River Flood Warning 24, NWS Grand Rapids, MI

December 15, 2011Kalamazoo County, Michigan

NWS Grand Rapids, MI issued this river flood warning at Dec 15, 2011, 10:52 AM EST for Kalamazoo County, Michigan. It took effect at Dec 15, 2011, 1:00 PM EST. It was in force for 45 hr.

The area

The counties it named.

The facts

Issued
Dec 15, 2011, 10:52 AM EST (15:52 UTC)
In effect from
Dec 15, 2011, 1:00 PM EST
Expired
Dec 17, 2011, 9:58 AM EST
In force
45 hr
Issued by
NWS Grand Rapids, MI
Flood severity
Minor

County Kalamazoo County, MI

The radar

The Grand Rapids radar (KGRR), 72 km from the middle of the area, began a volume at 15:49 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Portage River near Vicksburg (VCKM4).

Action stage
4.5 ft
Minor stage
5 ft
Moderate stage
7 ft
Major stage
8 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 04097170, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

210 
WGUS43 KGRR 151552
FLWGRR


BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
1052 AM EST THU DEC 15 2011

...THE NATIONAL WEATHER SERVICE IN GRAND RAPIDS HAS ISSUED A FLOOD 
WARNING FOR THE FOLLOWING RIVERS IN SOUTHWEST LOWER MICHIGAN...

  PORTAGE RIVER NEAR VICKSBURG AFFECTING KALAMAZOO COUNTY

.THE CURRENT WEATHER IS DOMINATED BY COLDER WEATHER WITH A FEW LIGHT
SNOW SHOWERS AND FLURRIES FORECAST THIS AFTERNOON THROUGH SATURDAY
BUT WITH LIGHT... IF ANY... SNOW ACCUMULATIONS.THE FOLLOWING
FORECAST IS BASED ON OBSERVED AND FORECAST 24 HOUR PRECIPITATION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE... EVEN 6 INCHES OF FAST-MOVING FLOOD WATER CAN KNOCK 
YOU OFF YOUR FEET... AND A DEPTH OF 2 FEET WILL FLOAT YOUR CAR.  
NEVER TRY TO WALK... SWIM OR DRIVE THROUGH SUCH SWIFT WATER.  IF 
YOU COME UPON FLOOD WATERS... STOP... TURN AROUND AND GO ANOTHER WAY.

THIS WARNING WILL BE IN EFFECT UNTIL THE RIVER FALLS BELOW ITS FLOOD 
STAGE.  

STAY TUNED TO FURTHER DEVELOPMENTS BY LISTENING TO YOUR LOCAL 
RADIO... TELEVISION OR NOAA WEATHER RADIO FOR FURTHER INFORMATION.

ADDITIONAL WEATHER AND RIVER INFORMATION CAN BE FOUND ON OUR HOMEPAGE
AT WWW.WEATHER.GOV/GRR.  

&&

MIC077-161752-
/O.NEW.KGRR.FL.W.0024.111215T1800Z-111217T1800Z/
/VCKM4.1.ER.111215T1800Z.111216T0600Z.111217T0000Z.NR/
1052 AM EST THU DEC 15 2011

THE NATIONAL WEATHER SERVICE IN GRAND RAPIDS HAS ISSUED A 

* FLOOD WARNING FOR 
  THE PORTAGE RIVER NEAR VICKSBURG.
* UNTIL SATURDAY AFTERNOON.
* AT  7:00 AM THURSDAY THE STAGE WAS 4.9 FEET. 
* FLOOD STAGE IS 5.0 FEET. 
* MINOR FLOODING IS FORECAST. 
* FORECAST...RISE ABOVE FLOOD STAGE BY THIS AFTERNOON AND CONTINUE TO
  RISE TO NEAR 5.1 FEET BY AFTER MIDNIGHT TONIGHT. THE RIVER WILL 
  FALL BELOW FLOOD STAGE BY TOMORROW EVENING.
* IMPACT...AT 5.0 FEET...EXPECT OVERFLOWS INTO WOODED AREAS AND 
  FARMLAND ADJACENT TO THE RIVER 
* FLOOD HISTORY...THIS CREST COMPARES TO A PREVIOUS CREST OF 5.1 FEET 
  ON APR 1 1949.  

$$

63
4 follow-up statements
974 
WGUS83 KGRR 160358
FLSGRR


FLOOD STATEMENT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
1058 PM EST THU DEC 15 2011

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN SOUTHWEST 
LOWER MICHIGAN...

  PORTAGE RIVER NEAR VICKSBURG AFFECTING KALAMAZOO COUNTY

.THE CURRENT WEATHER IS DOMINATED BY AN APPROACHING CANADIAN
HIGH PRESSURE SYSTEM. THIS WEATHER SYSTEM WILL PRODUCE SNOWFALL
AMOUNTS RANGING FROM ONE HALF TO ONE INCH.  THE EXTENDED 
OUTLOOK IS FOR DRIER WEATHER FOR SUNDAY. THE FOLLOWING FORECAST IS
BASED ON OBSERVED AND FORECAST 24 HOUR PRECIPITATION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE...MOTORISTS SHOULD NOT ATTEMPT TO DRIVE AROUND 
BARRICADES OR DRIVE CARS THROUGH FLOODED AREAS.

STAY TUNED TO FURTHER DEVELOPMENTS BY LISTENING TO YOUR LOCAL 
RADIO... TELEVISION... OR NOAA WEATHER RADIO FOR FURTHER INFORMATION.


ADDITIONAL WEATHER AND RIVER INFORMATION CAN BE FOUND ON OUR HOMEPAGE
AT WWW.WEATHER.GOV/GRR.  

&&

MIC077-170558-
/O.EXT.KGRR.FL.W.0024.000000T0000Z-111218T0000Z/
/VCKM4.1.ER.111215T2149Z.111216T0600Z.111217T0000Z.NR/
1058 PM EST THU DEC 15 2011

THE FLOOD WARNING CONTINUES FOR
  THE PORTAGE RIVER NEAR VICKSBURG.
* UNTIL SATURDAY EVENING.
* AT  7:00 AM THURSDAY THE STAGE WAS 4.9 FEET. 
* FLOOD STAGE IS 5.0 FEET. 
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE BY LATE THIS AFTERNOON AND 
  CONTINUE TO RISE TO NEAR 5.1 FEET BY AFTER MIDNIGHT TONIGHT. THE 
  RIVER WILL FALL BELOW FLOOD STAGE BY TOMORROW EVENING.
* IMPACT...AT 5.0 FEET...EXPECT OVERFLOWS INTO WOODED AREAS AND 
  FARMLAND ADJACENT TO THE RIVER 
* FLOOD HISTORY...THIS CREST COMPARES TO A PREVIOUS CREST OF 5.2 FEET 
  ON MAY 30 2011.  

$$
744 
WGUS83 KGRR 161555
FLSGRR


FLOOD STATEMENT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
1055 AM EST FRI DEC 16 2011

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN SOUTHWEST 
LOWER MICHIGAN...

  PORTAGE RIVER NEAR VICKSBURG AFFECTING KALAMAZOO COUNTY

.THE CURRENT WEATHER IS DOMINATED BY HIGH PRESSURE. THIS WILL PRODUCE
NO RAINFALL.  THE EXTENDED OUTLOOK IS FOR LIGHT SNOW SHOWERS
SATURDAY AND SATURDAY NIGHT. THE FOLLOWING FORECAST IS BASED ON
OBSERVED AND FORECAST 24 HOUR PRECIPITATION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE... MOTORISTS SHOULD NOT ATTEMPT TO DRIVE AROUND 
BARRICADES OR DRIVE CARS THROUGH FLOODED AREAS.

STAY TUNED TO FURTHER DEVELOPMENTS BY LISTENING TO YOUR LOCAL 
RADIO... TELEVISION OR NOAA WEATHER RADIO FOR FURTHER INFORMATION.

ADDITIONAL WEATHER AND RIVER INFORMATION CAN BE FOUND ON OUR HOMEPAGE
AT WWW.WEATHER.GOV/GRR.  

&&

MIC077-171755-
/O.EXT.KGRR.FL.W.0024.000000T0000Z-111217T1800Z/
/VCKM4.1.ER.111217T0000Z.111217T0000Z.111217T0000Z.NR/
1055 AM EST FRI DEC 16 2011

THE FLOOD WARNING CONTINUES FOR
  THE PORTAGE RIVER NEAR VICKSBURG.
* UNTIL SATURDAY AFTERNOON.
* AT  7:00 AM FRIDAY THE STAGE WAS 4.9 FEET. 
* FLOOD STAGE IS 5.0 FEET. 
* FORECAST...THE RIVER IS EXPECTED TO RISE TO NEAR FLOOD STAGE THIS 
  EVENING.
* IMPACT...AT 5.0 FEET...EXPECT OVERFLOWS INTO WOODED AREAS AND 
  FARMLAND ADJACENT TO THE RIVER 
* FLOOD HISTORY...THIS CREST COMPARES TO A PREVIOUS CREST OF 5.2 FEET 
  ON MAY 30 2011.  

$$

63
639 
WGUS83 KGRR 170341
FLSGRR


FLOOD STATEMENT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
1041 PM EST FRI DEC 16 2011

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN SOUTHWEST 
LOWER MICHIGAN...

  PORTAGE RIVER NEAR VICKSBURG AFFECTING KALAMAZOO COUNTY

.THE CURRENT WEATHER IS DOMINATED BY HIGH PRESSURE.  THIS WILL PRODUCE 
NO RAINFALL.  THE EXTENDED OUTLOOK IS FOR LIGHT SNOW SHOWERS SATURDAY AND SATURDAY NIGHT. THE FOLLOWING FORECAST IS BASED ON OBSERVED AND FORECAST 24 HOUR PRECIPITATION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE...MOTORISTS SHOULD NOT ATTEMPT TO DRIVE AROUND 
BARRICADES OR DRIVE CARS THROUGH FLOODED AREAS.

STAY TUNED TO FURTHER DEVELOPMENTS BY LISTENING TO YOUR LOCAL 
RADIO... TELEVISION... OR NOAA WEATHER RADIO FOR FURTHER INFORMATION.

ADDITIONAL WEATHER AND RIVER INFORMATION CAN BE FOUND ON OUR HOMEPAGE
AT WWW.WEATHER.GOV/GRR.  

&&

MIC077-171800-
/O.CON.KGRR.FL.W.0024.000000T0000Z-111217T1800Z/
/VCKM4.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NR/
1041 PM EST FRI DEC 16 2011

THE FLOOD WARNING CONTINUES FOR
  THE PORTAGE RIVER NEAR VICKSBURG.
* UNTIL SATURDAY AFTERNOON.
* AT  6:00 PM FRIDAY THE STAGE WAS 4.91 FEET. 
* FLOOD STAGE IS 5.0 FEET. 
* IMPACT...AT 5.0 FEET...EXPECT OVERFLOWS INTO WOODED AREAS AND 
  FARMLAND ADJACENT TO THE RIVER 
* FLOOD HISTORY...THIS CREST COMPARES TO A PREVIOUS CREST OF 5.2 FEET 
  ON MAY 30 2011.  

$$
670 
WGUS83 KGRR 171458
FLSGRR


FLOOD STATEMENT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
958 AM EST SAT DEC 17 2011

 ...THE FLOOD WARNING HAS BEEN CANCELLED AND DOWNGRADED TO A FLOOD 
ADVISORY FOR THE FOLLOWING RIVER IN SOUTHWEST LOWER MICHIGAN...

  PORTAGE RIVER NEAR VICKSBURG AFFECTING KALAMAZOO COUNTY

.A COUPLE OF UPPER LEVEL DISTURBANCES AND A CLIPPER TYPE SYSTEM WILL 
BRING LIGHT SNOW THIS MORNING THROUGH THE EVENING WITH AROUND AN 
INCH OR TWO OF ACCUMULATION. THE EXTENDED OUTLOOK IS FOR HIGH 
PRESSURE BUILDING INTO THE SOUTH OF OUR REGION. THE FOLLOWING
FORECAST IS BASED ON OBSERVED AND FORECAST 24 HOUR PRECIPITATION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE... MOTORISTS SHOULD NOT ATTEMPT TO DRIVE AROUND 
BARRICADES OR DRIVE CARS THROUGH FLOODED AREAS.

STAY TUNED TO FURTHER DEVELOPMENTS BY LISTENING TO YOUR LOCAL 
RADIO... TELEVISION OR NOAA WEATHER RADIO FOR FURTHER INFORMATION.

ADDITIONAL WEATHER AND RIVER INFORMATION CAN BE FOUND ON OUR HOMEPAGE
AT WWW.WEATHER.GOV/GRR.  

&&

MIC077-171528-
/O.CAN.KGRR.FL.W.0024.000000T0000Z-111217T1800Z/
/VCKM4.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NR/
958 AM EST SAT DEC 17 2011

THE FLOOD WARNING IS CANCELLED FOR
  THE PORTAGE RIVER NEAR VICKSBURG.
  AND HAS BEEN DOWNGRADED TO A FLOOD ADVISORY.
* AT  7:00 AM SATURDAY THE STAGE WAS 4.9 FEET. 
* FLOOD STAGE IS 5.0 FEET. 
* FORECAST...THE RIVER CRESTED BELOW FLOOD STAGE AT 4.9 FEET.  THE 
  RIVER WILL FALL TO 4.8 FEET BY TOMORROW MORNING.
* IMPACT...AT 5.0 FEET...EXPECT OVERFLOWS INTO WOODED AREAS AND 
  FARMLAND ADJACENT TO THE RIVER 
* FLOOD HISTORY...THIS CREST COMPARES TO A PREVIOUS CREST OF 5.2 FEET 
  ON MAY 30 2011.  

$$

63

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Grand Rapids, MI wrote its last area forecast discussion before this river flood warning went out at Dec 15, 7:00 AM EST, 3 hours 52 minutes earlier.

Area forecast discussion, Dec 15, 7:00 AM EST, 3 hours 52 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
700 AM EST THU DEC 15 2011

LATEST UPDATE...AVIATION...

.SYNOPSIS...(400 AM EST THU DEC 15 2011)
UNSEASONABLY MILD CONDITIONS EARLY THIS MORNING WILL BE FOLLOWED BY
FALLING TEMPERATURES THROUGH THE DAY AND WINDY CONDITIONS BEHIND THE
COLD FRONT. COLDER WEATHER WITH A FEW LIGHT SNOW SHOWERS AND
FLURRIES IS FORECAST FROM LATER THIS AFTERNOON THROUGH SATURDAY BUT
WITH VERY LIGHT IF ANY SNOW ACCUMULATIONS.

&&

.SHORT TERM...(400 AM EST THU DEC 15 2011)
(TODAY THROUGH SATURDAY AFTERNOON)

TEMPS WILL FALL THROUGH THE DAY AS CAA COMMENCES BEHIND THE FRONT AS
WINDS VEER TO THE WEST AND RAMP UP TO 20 TO 30 MPH WITH HIGHER
GUSTS... PARTICULARLY ALONG THE LAKE MI SHORELINE. SCATTERED SHOWERS
AND AREAS OF DRIZZLE WILL LINGER THIS MORNING FOLLOWED BY A
CHANGEOVER TO SCATTERED LIGHT SNOW SHOWERS AND FLURRIES LATE TODAY
INTO TONIGHT. JUST TRACE AMOUNTS TO A FEW TENTHS OF AN INCH OF SNOW
WILL FALL FROM THIS AFTERNOON THROUGH TONIGHT.

A COUPLE OF WEAK SHORTWAVES WILL BRING A FEW MORE LIGHT SNOW SHOWERS
AND FLURRIES MAINLY FOR LATE FRIDAY NIGHT INTO SATURDAY AS DEEPER
MOISTURE MOVES IN AND H8 TEMPS FALL TO -10 TO -12 C BY 12Z SAT...
SETTING UP VERY FAVORABLE DELTA T/S. HOWEVER ONCE AGAIN VERY LITTLE
(LESS THAN AN INCH) IF ANY SNOW ACCUMULATION IS ANTICIPATED DUE TO
SEVERAL INHIBITING FACTORS SUCH AS WEAK OMEGAS AND VERY LOW
INVERSION
HEIGHTS.

&&

.LONG TERM...(400 AM EST THU DEC 15 2011)
(SATURDAY NIGHT THROUGH WEDNESDAY)

THE NRN STREAM LIFTS OUT SATURDAY NIGHT AND SUNDAY... AND ASSOCIATED
WARM ADVECTION ENDS THE THREAT OF LAKE EFFECTS SNOW SHOWERS.

FCST CONFIDENCE IS EXTREMELY LOW FOR THE EARLY TO MID PART OF NEXT
WEEK AS MODELS CONTINUE TO STRUGGLE WITH THE BEHAVIOR OF THE SRN
STREAM AND ENSEMBLES STILL SHOW CONSIDERABLE SPREAD.

THE GENERAL IDEA IS THAT A WAVE OR TWO WILL EJECT NORTHEAST OUT OF
THE SOUTHWEST UNITED STATES... BUT THEIR TIMING...STRENGTH... AND
TRACK... AS WELL THE LOCATION/ORIENTATION OF THE BAROCLINIC ZONE
ALONG WHICH THE WAVES WILL TRAVEL... IS VERY UNCLEAR.

MODEL SOLUTIONS OVER THE LAST FEW DAYS HAVE VARIED FROM A SRN STREAM
STORM TRACK WELL SOUTH OF MICHIGAN ACROSS THE TENNESSEE VALLEY TO
ONE THAT RESEMBLES THE CURRENT SYSTEM. THE LATEST 00Z GFS/EURO
OPERATIONAL RUNS NOW SUGGEST A DRY FCST MONDAY AND TUESDAY AS
ANOTHER WEAK NRN STREAM WAVE PUSHES THE MAIN BAROCLINIC ZONE WELL
SOUTH OF MICHIGAN.

HOWEVER WOULD RATHER WAIT ANOTHER MODEL RUN OR TWO TO SEE IF MORE
CONSISTENCY WITH THIS IDEA DEVELOPS BEFORE REMOVING POPS FOR EARLY
NEXT WEEK. THE UPSHOT OF ALL THIS CURRENT UNCERTAINTY IS STILL A
CHANCE OR RAIN AND/OR SNOW EACH DAY.

&&

.AVIATION...(700 AM EST THU DEC 15 2011)
THE SFC COLD FRONT IS CURRENTLY MOVING THROUGH LWR MI AND LOWER DEW
POINTS ARE ARRIVING FROM THE WEST. IFR CIGS WERE BECOMING MUCH LESS
COMMON... WITH MORE MVFR NOW APPEARING AND EVEN SOME AREAS OF VFR.

THE BALANCE OF THE DAY SHOULD FEATURE PREVAILING MVFR CIGS FOLLOWED
BY VFR FOR TONIGHT. THE WIDESPREAD RAINS HAVE ENDED AND ONLY
ISOLATED RAIN SHOWERS CHANGING TO LIGHT SNOW SHOWERS ARE EXPECTED.
DID NOT GO WITH ANY VSBY RESTRICTIONS IN THE TAFS TODAY... BUT SOME
BRIEF 3-5 MILE IS POSSIBLE.

WEST SFC WINDS WILL BE A BIG PLAYER TODAY INTO THE EVENING. SPEEDS
ARE EXPECTED TO INCREASE BY AFTERNOON... WITH 20 KT SUSTAINED AND
GUSTS TO 30-35 KNOTS 18Z-04Z. THE WINDS WILL DECREASE AFTER 06Z.

&&

.MARINE...(400 AM EST THU DEC 15 2011)
GALE WARNING REMAINS IN EFFECT TODAY INTO TONIGHT WITH STRONG WINDS
AND COLD ADVECTION BEHIND THE FRONT LATER TODAY. WINDS OUT OF THE SW
ARE ALREADY AT GALE FORCE EARLY THIS MORNING. 35 TO NEAR 40 KT GALES
ANTICIPATED TODAY INTO TONIGHT BEFORE WINDS GRADUALLY SUBSIDE LATE
TONIGHT.

&&

.HYDROLOGY...(400 AM EST THU DEC 15 2011)
SEVERAL RIVER FLOOD ADVISORIES ARE IN EFFECT BUT NO AREAL FLOOD
HEADLINES HAVE BEEN NECESSARY. RUN OFF WILL BE CURTAILED A BIT THE
NEXT FEW DAYS AS COLDER AIR MOVES IN.  IN ADDITION ANY QPF AMOUNTS
THROUGH THE WEEKEND INTO EARLY NEXT WEEK WILL BE QUITE LIGHT WITH NO
SIGNIFICANT PCPN EVENTS ON THE HORIZON THROUGH THEN.

&&

.GRR WATCHES/WARNINGS/ADVISORIES...
MI...NONE.
LM...GALE WARNING ENTIRE NEARSHORE AREA THROUGH THIS EVENING.

&&

SYNOPSIS:     LAURENS
SHORT TERM:   LAURENS
LONG TERM:    MEADE
AVIATION:     MEADE
MARINE:       LAURENS
HYDROLOGY:    LAURENS
Hazardous weather outlook, Dec 15, 4:45 AM EST, 6 hours 7 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
445 AM EST THU DEC 15 2011

MIZ037>040-043>046-050>052-056>059-064>067-071>074-160930-
MASON-LAKE-OSCEOLA-CLARE-OCEANA-NEWAYGO-MECOSTA-ISABELLA-MUSKEGON-
MONTCALM-GRATIOT-OTTAWA-KENT-IONIA-CLINTON-ALLEGAN-BARRY-EATON-
INGHAM-VAN BUREN-KALAMAZOO-CALHOUN-JACKSON-
445 AM EST THU DEC 15 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST LOWER
MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

THE FRIDAY MORNING COMMUTE COULD BE A BIT SLIPPERY IN SPOTS AS ANY
RESIDUAL STANDING WATER WILL HAVE FROZEN AND SOME LIGHT LAKE EFFECT
SNOW SHOWERS MAY BE OCCURRING.

SOME RIVERS WILL EXPERIENCE INCREASED LEVELS AND FLOWS OVER THE NEXT
SEVERAL DAYS DUE TO THE THREE QUARTERS TO ONE INCH OF RAIN WHICH
FELL WEDNESDAY AND WEDNESDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

LMZ844>849-160930-
ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI-
HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI-
WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI-
445 AM EST THU DEC 15 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST LOWER
MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

WINDS AND WAVES WILL BE HAZARDOUS TO MARINERS TODAY AND TONIGHT.
GALE FORCE SOUTHWEST WINDS WILL VEER WEST TO NORTHWEST TODAY THEN
FALL BELOW GALE FORCE LATE TONIGHT. WAVES OF 6 TO 10 FEET WILL BE
COMMON TODAY AND TONIGHT.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

WINDS AND WAVES WILL BE HAZARDOUS TO SMALL CRAFT FOR MUCH OF THE
TIME BETWEEN FRIDAY AND WEDNESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

MEADE

The office that day

Everything else NWS Grand Rapids, MI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 15, 11:44 AM ESTWind AdvisoryGRRAllegan, Mason, Muskegon, Oceana, Ottawa, Van Buren11 hr

Nearby

River Flood Warnings in Michigan, 2011Every river flood warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.